# SDR REXA2012040800479

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,760 hours, 15,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT BATTERY INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY IAW AMM 33-51-04  OPS CHECKED GOOD.
